Back to Ask the Diabetes Team Ask the Diabetes Team

From Valencia, California, USA:

I started taking NovoLog and Lantus about three weeks ago after using a Humalog mix 75/25, a pen type insulin, since I was diagnosed in 2002. I also have a new endocrinologist. I had out of control blood sugars for months. Also, I had a bad vomiting/diarrhea virus approximately three weeks ago. Ever since, I have an ongoing nerve sensation, tingling starting at my feet and up to my stomach, nausea, disorientation, and weird emotional sensitivity, now daily. My doctor has not helped at all. What do you think is going on?


I am not certain that I can help address these concerns without more information, including your glucose readings on the new regimen.

I do not think that your diarrheal illness with rash was a consequence of the new insulin plan. I cannot say how much any nausea, emotional lability reflects that illness, however.

While you indicate that you were in poor glycemic control prior to the recent change, again there are no details. Could the feet tingling, abdominal concerns, etc. reflect prior poor diabetes control and subsequent diabetic neuropathy and gastroparesis?

These are questions that should be able to be addressed by your endocrinologist and, if that doctor "has not helped at all," then you need a serious discussion with that physician or another opinion.


Original posting 15 Dec 2005
Posted to Aches and Pains and Insulin Analogs


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:04
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.